Tick population trends and forest type [4] (multiple letters)

H. S. Ginsberg, K. E. Hyland, R. Hu, T. J. Daniels, R. C. Falco, R. S. Ostfeld, C. G. Jones, M. P. Richard, E. M. Schauber, J. O. Wolff

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)349-351
Number of pages3
JournalScience
Volume281
Issue number5375
StatePublished - Jul 17 1998
Externally publishedYes

ASJC Scopus subject areas

  • General

Cite this

Ginsberg, H. S., Hyland, K. E., Hu, R., Daniels, T. J., Falco, R. C., Ostfeld, R. S., Jones, C. G., Richard, M. P., Schauber, E. M., & Wolff, J. O. (1998). Tick population trends and forest type [4] (multiple letters). Science, 281(5375), 349-351.